Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Spectral collocation methods for a partial integro-differential equation with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.39, pp.408 - 430, 1998

2
Curvatures of the quadratic rational Bezier curves

Kim, Hong Ohresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.9, pp.71 - 83, 1998

3
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Ohresearcher; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

rss_1.0 rss_2.0 atom_1.0